MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 38MM HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 145-DEG PE 38MM HUM LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-38-00
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Joint Dislocation (2374); Medical device site infection (4845); Joint effusion (4849)
Date of Event 10/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 300-01-11 - equinoxe, humeral stem primary, press fit 11mm: (b)(6).315-35-00 - glnd kwire: (b)(6).320-01-38 - equinoxe reverse 38mm glenosphere: (b)(6).320-10-00 - equinoxe reverse tray adapter plate tray +0: (b)(6).320-15-01 - eq rev glenoid plate: (b)(6).320-15-05 - eq rev locking screw: (b)(6).320-20-00 - eq reverse torque defining screw kit: (b)(6).320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm: (b)(6).320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm: (b)(6).320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm: (b)(6).531-20-00 - shldr gps rvrs drill kit: (b)(6).531-78-20 - shouldr gps hex pins kit: (b)(6).A10012 - gps implant kit v2: (b)(6).No device was returned for evaluation; pre-revision radiograph images were provided; however, the reported event was unable to be confirmed.The review identified that there appears to be a fracture plate and screws likely from the reported orif procedure.Based on the image provided, the reported dislocations could not be confirmed.An image of the revised humeral liner was provided.There appears to be wear on the inferior lip of the humeral liner.This may have been due to impingement with the scapula and/or the reported dislocations.An image was provided of all the revised components.The devices appear unremarkable for revised components aside from the wear noted on the humeral liner.Operative notes and/or medical records were not provided for review of usage/ technique.A review of complaint history determined that no further action is required as no trends were identified.A definitive root cause was unable to be determined; however, may have resulted from an infection and subsequent effusion.The reason for the infection cannot be conclusively determined but may be related to a patient condition and/or a prior surgical procedure.Additionally, the reported dislocations may be due to soft tissue imbalance, patient anatomy, implant positioning, and/or implant selection.The observed wear may be due to impingement and/or from the reported dislocations.However, this cannot be confirmed based on the available information and the devices were not available for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
As reported, approximately 6 years and 5 months post the initial left reverse total shoulder arthroplasty, the patient presented with effusion following a fractured scapula spine open reduction and internal fixation and multiple dislocations.The joint was opened and frank pus was observed behind the glenosphere.All components were removed and a cement spacer was implanted.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.

Brand Name
145-DEG PE 38MM HUM LINER +0
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key23708123
Report Number1038671-2025-03478
Device Sequence Number10670341
Product Code KWT
UDI-Device Identifier10885862086655
UDI-Public10885862086655
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/14/2023
Device Catalogue Number320-38-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Initial Report FDA Received Date12/03/2025
Date Device Manufactured06/18/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale